# SDR ASOA201001224

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L, BETWEEN FS 349 AND FS 333 HAS MATERIAL LOSS OF 50 PERCENT FROM CORROSION.  REMOVED STR 26L FROM FS 280 TO FS 364.0 IAW SRM 51-42-06, 51-42-21. CUT STR 2L AT FS 302.5 FOR SPLICE OF NEW SECTION OF STR FROM FS 302.5 TO FS 364 IAW SRM 53-00-03. REINSTALLED STR 26L FROM FS 280 TO FS 299 IAW SRM 51-42-06 AND 51-42-21. INSTALLED NEW SECTION OF STR 26L FROM FS 306 TO FS 364 IAW SRM 51-42-21 AND 51-42-06.  DRILLED AND LOCATED LT STR SPLICE AT FS 299-FS 306 IAW SRM 53-00-03.
